# SDR DALA2024092609445

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 EXCESSIVE PLAY CRUISE ROLLER IB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER IB FLAP ON RH WING AS PER AIRBUS CMM 57- 52-21 TASK 57-52-21-000-805-A01 SUBTASK 57-52-21-010-003-B01 STEP 3.B(5) AND TASK 57-52-21-400-803-A01 SUBTASK 57-52-21-410- 004-A01 STEP 3.A. (0575972)
